Skip to main content

Stabilisation of descriptor Markovian jump systems with partially unknown transition probabilities

Li, Jinghao, Zhang, Qingling, Yan, Xinggang (2015) Stabilisation of descriptor Markovian jump systems with partially unknown transition probabilities. International Journal of Systems Science, 46 (2). pp. 218-226. ISSN 0020-7721. (doi:10.1080/00207721.2013.775394)

Abstract

This paper is concerned with the stability and stabilisation problems for continuous-time descriptor Markovian jump systems with partially unknown transition probabilities. In terms of a set of coupled linear matrix inequalities (LMIs), a necessary and sufficient condition is firstly proposed, which ensures the systems to be regular, impulse-free and stochastically stable. Moreover, the corresponding necessary and sufficient condition on the existence of a mode-dependent state-feedback controller, which guarantees the closed-loop systems stochastically admissible by employing the LMI technique, is derived; the stabilizing state-feedback gain can also be expressed via solutions of the LMIs. Finally, numerical examples are given to demonstrate the validity of the proposed methods.

Item Type: Article
DOI/Identification number: 10.1080/00207721.2013.775394
Subjects: T Technology
Divisions: Faculties > Sciences > School of Engineering and Digital Arts
Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Tina Thompson
Date Deposited: 01 Sep 2015 15:52 UTC
Last Modified: 01 Aug 2019 10:39 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/50357 (The current URI for this page, for reference purposes)
Yan, Xinggang: https://orcid.org/0000-0003-2217-8398
  • Depositors only (login required):

Downloads

Downloads per month over past year